# SDR SWAA2012062605340

- Difficulty date: June 20, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 67,754 hours, 58,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOOSE BETWEEN ROW 5 TO ROW 6.  SECURED LIGHT IAW MM.
